It is currently Sat Aug 19, 2017 1:37 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Oct 12, 2012 5:44 pm 
Offline
New Poster
New Poster

Joined: Thu Oct 04, 2012 4:19 pm
Posts: 2
Hello all. This is my first post to the forum but I've been soaking up lots of valuable information here for over a month now. I gotta say the community on this forum is just awesome! You guys rock!!!

Im sure this has been covered somewhere before but my search skills must suck because I cant figure this out. I am going to get my wisdom teeth removed and my dentist is giving me the option of Morphine or Oxycodone. I am currently on 12mg of suboxone for 3 months now. When i first started suboxone i was an idiot and tried to mix the two. sometimes i would go one or two days without taking my suboxone and during that time i would use my DOC which WAS Heroin. I am now over getting high and my goal is to taper off of Suboxone as quickly as comfortably possible (if that makes sense. lol). When i would go the 1 or 2 days without taking my subs and instead using Heroin i would wait until around 8pm the next day after using Heroin before taking my Suboxone because in the past if i took Suboxone the morning after using heroin i would feel horrible and get sweaty, sleepy and turn pale white. It was almost like preciptated withdrawal but not quite.

For my wisdom teeth being pulled i will be give ONE days worth of oxycodone or Morphine, maybe two days MAX - not sure whether im getting morphine or oxy yet but it's irrelevant i think. Fact is i will have to skip atleast one days worth of suboxone and take a high dose of a full agonist. Im trying to figure out how to do this best without feeling like crap.

Can someone explain to me

a) why i felt really sick sometimes if i took suboxone the morning after using Heroin - is this a precipitated withdrawal?
b) do i need to wait 18-24 hours almost like im being inducted, after taking a full agonist to take my suboxone?
c) whats exactly is happening when my receptors are all nice n full with suboxone after i take my monday dose of suboxone, then on tuesday i skip my dose and later tuesday afternoon i take an agonist? then on wednesday i resume taking suboxone, probably late in the evening out of fear of feeling sick if i take it too soon.

Im not sure if im communicating this properly, if someone can help answer my situation It would be greatly appreciated. Im very scared going into this surgery because I dont want to feel sick. I realize this forum is to help people get clean, and I am doing the same thing. I am in no way trying to find a way to get high while taking suboxone. I am just trying to find a "SAFE" way to take a full agonist temporarily just for one day, two days MAX but i doubt i would even let myself take a second day out of fear of feeling REALLY sick when i take my next suboxone dose. Its my understanding that suboxone causes precipitated withdrawal if there are any full agonists on your receptors. I understand that suboxone rips off the full agonist causing precipitated withdrawal. I know PW will happen if you take your initial induction dose too soon but what is confusing me is when is a safe time to take suboxone after you've been inducted but taken a full agonist for a day. There was one time i didnt feel sick at all, but another time i felt horrible and sweat bullets and had to sleep for 8 hours in the middle of the day. I love this forum and i think Dr J is a role model for all "addiction" doctors. He's really been there, done that... Not just reading off the back of the Suboxone box or the pamphlet provided at 8 hour training.

Thanks and love to you all. I hope this made sense - i struggle with communicating what im trying to say effectively. Good luck to everyone with their recovery! I am doing so well with mine! Im not worried this surgery will derail me... Im past the point of wanting to get high from Heroin. All i need is a nice spliff in the event of me wanting to feel "relaxed" lol.

Best Regards, Rasspects


Top
 Profile  
 
 Post subject:
PostPosted: Fri Oct 12, 2012 8:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
HELLO

well, first I want you to know, that your suboxone will provide SOME pain relief for dental work.
I had all but FOUR of my teeth pulled, ten/twelve at a time, they were pretty much all broken. and I took the suboxone, motrin and tylenol.........

here's a thread with the 'SUM' of the story, PLUS somebody else who came along that was going thru the same thing.

http://suboxforum.com/viewtopic.php?t=6 ... sc&start=0

So, thats what MY advice would be. Im pretty sure that unless you stopped your sub at least a week ahead of time, you wouldnt feel ANY pain relief from the oxy/morph ANYWAYS.
I had a real bad absess, about the size of a golfball, before I figured out I needed most of my teeth pulled, and my sub doc gave me 10 5mg percs. I took all of them, in about 4 hours. stopped 16mg of suboxone, 24hours before that,
and it did NOTHING.
when I took 8mg of sub, another 4 hrs after the last perc. . . It was like "awwwww" RELIEF

So, thats my advice.
if you have about 15min, you should really read thru the link I gave you, its not too long.
and ,,,,,, If you have more questions, let me know.

hope this helps

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
 Post subject: A MESSAGE FROM SLIPPER
PostPosted: Fri Oct 12, 2012 9:02 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
Hello ress. and welcome.
My advice is just like Ambers.....the suboxone you have been taking will not allow your pain meds to work...it will be a waste of time
to try to take oxy , or morphine, or anything like that...the sub will bump it right off...You would be much better to stay on the subs...
maybe take an extra sub for the pain..

I also thought i heard you say your were going to try to get off subs soon and this worries me from your post...you are skipping your
sub to you can feel your heroin then taking your sub again..sounds to me like you have a long way to go before getting off the subs...
you need to use them for what they are for...to stop cravings and give you a normal life without addiction. I am not trying to judge you
at all...and i sure do not know everything...but i just want the best for you and for you to get well..all this advice is just that...certainly not
fact...it just sounds to me like you really need to get serious about your addiction and use the sub for how it is intended...
wisdom teeth are no picnic...but with the bup and about 4 extra strength advil..you should do fine.....

please let us know how you are doing...

Slipper

_________________
"For evil to flourish, all that is needed is for good people to do nothing." >> Edmund Burke


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Fri Oct 12, 2012 10:04 pm 
Offline
One Month or More
One Month or More

Joined: Sun Sep 23, 2012 4:01 pm
Posts: 34
Hey, i just wanted to kinda back up whats been said about not getting proper effects from the pain meds. I use to be on bupe for like 3 years. I one day decided to switch to methadone so i just stopped taking the 24mg dose i'd taken every day for those 3 years. Well let me tell ya, it took 8 days before i got ANY effects from regular opiates. I know i had a lot of halflife built up but 8 days is quite a bit of time. It might not take as long for u tho bc you've only been taking it for a short time.

Goodluck with things hope all goes well!!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group